# SDR UPS96220434

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5752 · Aileron Tabs
- Part: Upper Tab
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, S-13 UPPER TAB IS CRACKED AT LWS 656.  REPAIRED S-13 AT LWS 656 IAW UPS EO B727-5710-0314F.
